Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A uniqueness theorem for the coupled thermoelastic problem


Author: J. H. Weiner
Journal: Quart. Appl. Math. 15 (1957), 102-105
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/88216
MathSciNet review: 88216
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. M. C. Duhamel, Second mémoire sur les phènomènes thermo-mécaniques, J. de l'École Polytech. 15, 1-57 (1837)
  • [2] W. Voigt, Lehrbuch der Kristallphysik, Teubner, 1910
  • [3] C. Truesdell, The mechanical foundations of elasticity and fluid dynamics, J. Rational Mech. Anal. 1 (1952), 125–171, 173–300. MR 0046838
  • [4] Oliver Dimon Kellogg, Foundations of potential theory, Reprint from the first edition of 1929. Die Grundlehren der Mathematischen Wissenschaften, Band 31, Springer-Verlag, Berlin-New York, 1967. MR 0222317
  • [5] G. Doetsch, Les équations aux derivées partielles du type parabolique, L'Enseignement Mathematique 35, 43 (1936)
  • [6] E. Sternberg and R. A. Eubanks, On the concept of concentrated loads and an extension of uniqueness theorem in the linear theory of elasticity, J. Rational Mech. Anal. 4 (1955), 135–168. MR 0068994
  • [7] M. A. Biot, Thermoelasticity and irreversible thermodynamics, J. Appl. Phys. 27 (1956), 240–253. MR 0077441

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/88216
Article copyright: © Copyright 1957 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website